Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Partial Fraction Decomposition by Division

Sidney H. Kung
The College Mathematics Journal
Vol. 37, No. 2 (Mar., 2006), pp. 132-134
DOI: 10.2307/27646303
Stable URL: http://www.jstor.org/stable/27646303
Page Count: 3
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Partial Fraction Decomposition by Division
Preview not available

Page Thumbnails

  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134